# SDR AU980775

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FIRE DETECTION SYSTEM FAULTY.
